Journal of Applied Mathematics
- J. Appl. Math.
- Volume 2012, Special Issue (2012), Article ID 863450, 14 pages.
Regularized Mixed Variational-Like Inequalities
We use auxiliary principle technique coupled with iterative regularization method to suggest and analyze some new iterative methods for solving mixed variational-like inequalities. The convergence analysis of these new iterative schemes is considered under some suitable conditions. Some special cases are also discussed. Our method of proofs is very simple as compared with other methods. Our results represent a significant refinement of the previously known results.
J. Appl. Math., Volume 2012, Special Issue (2012), Article ID 863450, 14 pages.
First available in Project Euclid: 3 January 2013
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Noor, Muhammad Aslam; Noor, Khalida Inayat; Zainab, Saira; Al-Said, Eisa. Regularized Mixed Variational-Like Inequalities. J. Appl. Math. 2012, Special Issue (2012), Article ID 863450, 14 pages. doi:10.1155/2012/863450. https://projecteuclid.org/euclid.jam/1357180322